NASA Logo

NTRS

NTRS - NASA Technical Reports Server

Back to Results
A discrete model of a modified Burgers' partial differential equationA new finite-difference scheme is constructed for a modified Burger's equation. Three special cases of the equation are considered, and the 'exact' difference schemes for the space- and time-independent forms of the equation are presented, along with the diffusion-free case of Burger's equation modeled by a difference equation. The desired difference scheme is then obtained by imposing on any difference model of the initial equation the requirement that, in the appropriate limits, its difference scheme must reduce the results of the obtained equations.
Document ID
19910031751
Document Type
Reprint (Version printed in journal)
Authors
Mickens, R. E. (Clark College, Atlanta, GA; College of William and Mary, Williamsburg VA, United States)
Shoosmith, J. N. (NASA Langley Research Center Hampton, VA, United States)
Date Acquired
August 15, 2013
Publication Date
November 8, 1990
Publication Information
Publication: Journal of Sound and Vibration
Volume: 142
ISSN: 0022-460X
Subject Category
NUMERICAL ANALYSIS
Funding Number(s)
CONTRACT_GRANT: NAG1-410
Distribution Limits
Public
Copyright
Other